Cancer Channel
Topics
Medications
Quicklinks
Related Channels

Stevens-Johnson Syndrome and Revlimid

If you are taking Revlimid® (lenalidomide), it is important to be aware of certain risks associated with this medication. For example, there have been reports of people developing a potentially life-threatening allergic reaction called Stevens-Johnson syndrome (SJS) while taking Revlimid.
 
Some of the possible symptoms of SJS include a skin rash and unexplained swelling of the mouth, lips, or throat. If you experience any of these symptoms, call your healthcare provider immediately.
 
To help ensure a safe treatment with this prescription medication, make sure your healthcare provider is aware of any medical issues you have, as well as a current list of all medications, vitamins, and herbal supplements you are taking.
 
(For more details, click Revlimid Warnings and Precautions. This Web page describes how Revlimid can cause Stevens-Johnson syndrome or other potentially dangerous complications, and explains what your healthcare provider needs to know before you take this drug.)
5 Easy Tips to Manage Visitors During Cancer Treatment
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2019 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.